# SDR HEEA967698

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Defective
- Location: Radar Alt
- Component: KI250
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GLASS. REPLACED GLASS, BEZEL AND LOCK NUT.  REPAIRED.  PERFORMED TOTAL CALIBRATION AND ALIGNMENT.  INSTALLED 28 VOLT DECAL.  BENCH CHECK GOOD.
